# SDR 97ZZZX4692

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 37741523
- Condition: Failed
- Location: Lt Te Midflap
- Part time: 45,524 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GUA, FLAP INDICATOR HAD A 5 DEGREE DISAGREEMENT.  LANDED WITHOUT INCIDENT.  GROUND INSPECTION REVEALED LT FLAP ACTUATOR AT STA 219 LEAKING AND UPON REMOVAL, INBOARD LINK ASSY WAS FOUND BROKEN 4 INCHES AFT OF THE FORWARD END.  REPLACED ACTUATOR ASSY AND RETURNED ACFT TO SERVICE.  (X)
